# SDR USAA040924

- Difficulty date: November 3, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - TIE DOWN TRACK, CORROSION AND CRACK, 2 INCH BY 4 INCH AREA AND 1 INCH CRACK.  CORROSION; LEVEL 1: TASK NR C 53-208-01, BS 727F, S 26L.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW IAW SRM 53-00-53, FIG 202.
